Usually a lurker, but I post occaisonally. Need some advice! Sorry, got kinda long!!
I went to the ER on Sunday with chills and horrible body aches. They did lots of labs, and gave me fluids. They said the urinalysis came back suspicious for uti, but not glaringly obvious. They gave me a 24 hour dose of antibiotic in my IV and sent me home with a script for more. I left the ER with a killer headache. Over the next day, my headache did not let up, even though I was taking the max dose of tylenol every 6 hours for the body aches (it worked for those at least). When DH picked up script for antibiotics (same as given at ER) the "serious side effects" listed was a persistent headache. As soon as the 24 hour stuff from ER wore off, my headache disappeared. So I called ob and he called in a script for Bactrim, which I have taken for 4 doses now. He also told me to take Excederin Migrain for the headache and body aches. So, I took the Bactrim and 1/2 dose of Excederin and am now just taking the Bactrim. Last night, I suddenly realized I have a yeast infection (from the antiboitics), so I called ob again. He called in another script for fluconazole to treat the yeast infection. I have never taken an oral medication for this, just monistat, so I looked it up online, and it looks like both of my scripts are Class C medications. I don't know how I feel about this. I was told to take Unisom with B6 for morning sickness with my last pregnancy and my DS was born with a heart defect (there is some concern with this from way back in the day), and although I realize that this could have totally been a fluke, I am very paranoid. I want to trust my ob, but he used to give Tylenol 3 for every postpartum mom, until he found out it increased the risk in b/f moms for SIDS. I don't want to wait until tomorrow to take the fluconazole (if you know what I mean), but between the two I am not sure what I think of this and at 8 pm there is no one to talk to. If I call the ob tomorrow I will only be able to talk to his nurse and I don't like her one bit!! I know Class C's are not proven to cause problems in HUMAN fetuses, esp at low doses, but still, they are not labeled as totally safe. What would you do????
Thanks for your advice in advance.